Quasidevelopable and parabolic surfaces in a sphere
Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 286-288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_2_a5,
author = {V. Yu. Rovenskiǐ},
title = {Quasidevelopable and parabolic surfaces in a sphere},
journal = {Doklady Akademii Nauk},
pages = {286--288},
year = {1984},
volume = {278},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a5/}
}
V. Yu. Rovenskiǐ. Quasidevelopable and parabolic surfaces in a sphere. Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 286-288. http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a5/